# SDR UALA2012030801530

- Difficulty date: March 7, 2012
- Submitted: April 13, 2012
- Operation: Air carrier
- Aircraft: N547UA
- Make and model: Boeing 757222
- Aircraft serial: 25368
- Aircraft time: 75,746 hours, 22,092 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 331200E
- Part serial: 62640
- Condition: Shutdown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AUTO SHUTDOWN AT GATE WHILE POWERING A-C.  STARTED APU.  APPLIED LOAD, OPS CHECKS NORMAL.
